EconPapers    
Economics at your fingertips  
 

Two-Component Super AKNS Equations and Their Finite-Dimensional Integrable Super Hamiltonian System

Jing Yu and Jingwei Han

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Starting from a matrix Lie superalgebra, two-component super AKNS system is constructed. By making use of monononlinearization technique of Lax pairs, we find that the obtained two-component super AKNS system is a finite-dimensional integrable super Hamiltonian system. And its Lax representation and -matrix are also given in this paper.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/507540.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/507540.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:507540

DOI: 10.1155/2014/507540

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:507540